Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 25 year old male. On september I suffered from a sinus infection and my doctor prescribed me amoxicillin. Within a week I started to have diarrhoea. Again I went to the doctor and she prescribed me pro biotic. My diarrhoea subsided but I began to have continuous burping. I went to another doctor and he said it was due to indigestion and prescribed me isahusk powder and dotheipin hydrochloride tab. It has been two days since I began taking this and I can't find any improvements. Now my mouth seems to develop a bitter taste. Why is this happening? Should I continue the given medications? I also have a irregular stool movements.

1 Doctor Answered
Healthy sinuses are filled with air. But when they become blocked and filled with fluid, germs can grow and cause an infection. You may also have headaches, bad breath, and tooth pain. You may feel tired a lot. Lots of things can cause symptoms like these. You may need to seek a right medical consultation to find out effective treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.